# SDR CALA2023030300598

- Difficulty date: March 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 45,138 hours, 22,756 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 4315542
- Part serial: 8729
- Condition: Missing
- Location: Lh Ldg Lt Assy
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT LDG LT MISSING2 WIRES HANGING REPLACED LEFT LANDING LIGHT ASSY REF AMM 33-42-11 TESTS PASS PARTS USED:  31-3341-9-9001,QTY :1 ADD EMP:U102066 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1779896  SN OFF 1729 IPC REFERENCE # 33-42-05-01 LIGHT, RETRACTA  OFF 31-3341-9-9001 8729 ON 31-3341-9-9001 5399
